MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 8MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 8MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Model Number 201-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 11/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter phone: (b)(6).The device remains implanted, therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 3076329114 number, and no non-conformances related to the malfunction were identified.Infarction is a known potential complication associated with the use of the pulserider anrd and is listed in the instructions for use (ifu) as such.If the anrd does not hold the embolic coils within the aneurysm sack, there could be thrombosis formation, which could lead to cerebral ischemia.Since the relationship between the pulserider anrd and the reported event cannot be excluded, specially taken into consideration the timeline between the procedure and the reported adverse event, the event will be conservatively reported to the fda with the classification of ¿serious injury¿.The file will be re-reviewed if additional information is received at a later date.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
It was reported via post market studies that on (b)(6) 2022 a patient underwent endovascular embolization of an unruptured aneurysm on the right middle cerebral artery (mca) using a pulserider t, 3mm, 8mm arch (catalog 201d/lot 3076329114).Coil embolization was performed after (unknown number and device details).It was mentioned that the pulserider was successfully implanted in the intracranial aneurysm.Coil mass was maintained, and the procedure completed.There was no abnormality on the devices.Reported aneurysm dimensions were: diameter (height) 5.6mm, aneurysm diameter (maximum diameter) 7.7mm, aneurysm diameter (dome width) 6.5mm, aneurysm neck diameter 7mm, dome/neck ratio 0.9.Parental vessel diameter was 2.8mm.The concomitant device used was a phenom (medtronic) microcatheter.It is unknown if continuous flush was done.On (b)(6) 2022 the patient experienced a cerebral infarction on the region of the target cerebral aneurysm and also at the contralateral side.It was mentioned that ¿a selective thrombolysis procedure was performed.Confirmed recovery of outcome¿.The physician assessed the event as non-serious and it was communicated that ¿a causal relationship with the complaint pulse rider can be denied because the physician judged this event occurred by accidental.On the other hand, a causal relationship with the procedure cannot be denied.¿.

Brand Name
PULSERIDER T, 3MM, 8MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key15870542
Report Number3008114965-2022-00772
Device Sequence Number6707712
Product Code NJE
UDI-Device Identifier00859030005154
UDI-Public00859030005154
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number201-D
Device Catalogue Number201D
Device Lot Number3076329114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Initial Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown